# SDR COMA0060194

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804AA2
- Condition: Inoperative
- Location: E/E Bay
- Part time: 14,864 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAYED COOL MESSAGE.  REPLACED COOLING FAN.
